# SDR F3LA200700170

- Difficulty date: July 2, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 15,345 hours, 7,253 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Monitor
- Part number: 351H51002
- Part serial: 8751
- Condition: Inoperative
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KDCA, RECEIVED ECAM FOR HOT BRAKES.  LOWERED GEAR AND NR 2 BRAKE INDICATED 980 DEG C.  SHORTLY AFTER, NR 2 BRAKE INDICATOR WENT TO 2 AMBER XX FOR TEMP INDICATOR.  FLIGHT CREW DECLARED AN EMERGENCY AND DIVERTED TO KIAD.  AIRCRAFT LANDED WITHOUT INCIDENT AND TAXI WAS NORMAL.  ITEM WAS TRANSFERRED TO MEL REF 32-47-01A, CONTROL NR 1028764.  PULLED AND COLLARED C/B 37 PER MEL.  UPON ARRIVAL IN DEN, REPLACED THE BRAKE TEMP MONITORING UNIT IAW AMM 32-47-18-400-001 AND OPS CHECKED GOOD.
